Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Could i be pregnant while on the marena coil or it is just paranoid ?

Hi iv have had the marena coil in for over a year now, I already have three children and was told by my doctor that using this would be pretty safe. For the first 10 months I had bleeding monthly with no problems, then the bleeding stopped and I thought nothing of it as I know this is common once youve had it in for a while. Now four months on my breasts are tender, im always hungry and very tired and in the last two weeks I have felt movment in my stomach, like a baby moving. I keep telling myself its in my head because I have done 4 hpt all of which came out negative but im still feeling the movment especialy at night. I dont want to go to my doctor because I will feel so silly if it is all in my head. Could I be pregnant or just paranoid?
Asked On : Fri, 4 Feb 2011
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
Get sonography done and get it out of your mind.
Answered: Thu, 10 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor